# SDR DALA2015022201596

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 48,342 hours, 19,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT AT LT WING DOOR INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY M1670 IAW AMM 737 33-51-06.  OPS CHECK OK.
